# SDR 4006

- Difficulty date: November 20, 2007
- Submitted: November 29, 2007
- Operation: Air carrier
- Aircraft: N15SL
- Make and model: Amd FALCON20F5
- Aircraft serial: 256
- Aircraft time: 12,230 hours, 9,482 cycles
- Engine: Ge CF7002D2
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Part number: 14640113
- Part serial: 2694
- Condition: Failed
- Location: Air Conditioning
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR CONDITIONING VALVE CIRCUIT BREAKER POPPED AFTER TAKEOFF AND WOULD NOT RESET WHICH PREVENTED THE AIRCRAFT FROM PRESSURIZING. THE PILOTS REMAINED AT LOWER ALTITUDE WHILE FOLLOWING PROPER PROCEDURES AND LANDED AT THE NEXT AIRPORT. THE PART WAS REPLACED AND THE SYSTEM CHECKED GOOD. WE ARE PRESENTLY WAITING ON A TEARDOWN REPORT OF THE UNIT. TSO 3474.5
